Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Feel double frequent heartbeats frequently. Cause?

RECENTLY WORE A HALTER MONITOR FOR 24 HRS. md STATED F/U NEEDED WITH CARDIOLOGIST DUE TO DOUBLE FREQUENT HEARTBEATS. I FEEL THEM EVERY FEW MINUTES. FEELS LIKE BUTTERFLIES IN THE STOMACH, EXCEPT I CAN FEEL THEM IN MY THROAT . IT S WEIRD. WHAT COULD BE THE CAUSE? I AM ONLY 40 AND NEVER ANY ISSUES. I HAVE HYPOTHYROIDISM . TAKE SYNTHROID . HAVE LEVELS CHECKED Q3MONTHS.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
Endocrinologist 's  Response
Hi Thyroid medications can cause extrasystole or abnormal impulses What does your holter report suggest ? Based on the frequency and the type of these extraimpulses further management can be planned

If the nature of these impulses in benign , no further management many be required. Sometimes we prescribed drugs called beta blockers to curb these impulses if they are causing a lot trouble

If you can share the holter report , we can plan your further management

Regards
Dr Om Lakhani, MD
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor